MAUDE Adverse Event Report: BIOMET 3I NARROW RIGHT ANGLE LARGE HEX DRIVER TIP 24MM; DENTAL INSTRUMENT

BIOMET 3I NARROW RIGHT ANGLE LARGE HEX DRIVER TIP 24MM; DENTAL INSTRUMENT
Model Number RASH3N
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of the event unknown / not provided.Email address was not provided.
 
Event or Problem Description
Doctor reported that the patient has swallowed the driver.Patient presented a physical handicap and the position was not good when doctor performed the procedure.The patient went to the hospital and confirmed is fine.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Investigation / results: one narrow right angle large hex driver tip (rash3n) was not returned for investigation.Therefore, visual evaluation could not be performed.The investigation was performed using applicable instruction for use and risk files.Functional testing was not performed since the device was not returned.Pre-existing patient condition reported was physical handicap.Device history record (dhr) review was completed for the subject lot number (1181032).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1181032) for similar event and no other complaint was identified.Therefore, based on the available information, device malfunction and the reported event could not be verified as the product was not returned and the exact details of event are non-verifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
NARROW RIGHT ANGLE LARGE HEX DRIVER TIP 24MM
Common Device Name
DENTAL INSTRUMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10640811
Report Number0001038806-2020-01521
Device Sequence Number2630686
Product Code NDP
UDI-Device Identifier00844868015260
UDI-Public(01)00844868015260(10)1181032(241)RASH3N
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2020
Device Model NumberRASH3N
Device Catalogue NumberRASH3N
Device Lot Number1181032
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1